# SDR CALA9800008

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12514
- Make and model: Doug DC-9-32
- Aircraft serial: 48113
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Component: Saft
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND OVERHEAD EMERGENCY LIGHTS BETWEEN ROWS 18-22 INOPERATIVE.  THE BATTERIES IN CHARGER WERE REPLACED AND OPERATION OF THE LIGHTS WAS RESTORED.
